A review of 123 abdominal tumors in children

H. S. Lai, J. C. Lee, W. J. Chen, C. S. Lee, C. C. Chen, W. S. Hung

研究成果: Article

原文English
頁(從 - 到)561-568
頁數8
期刊Journal of Surgical Association Republic of China
21
發行號5
出版狀態Published - 1988 一月 1

All Science Journal Classification (ASJC) codes

  • Surgery

引用此

Lai, H. S., Lee, J. C., Chen, W. J., Lee, C. S., Chen, C. C., & Hung, W. S. (1988). A review of 123 abdominal tumors in children. Journal of Surgical Association Republic of China, 21(5), 561-568.